Volume 29, Number 5

Articles in the Issue:

Review Article:
Editorial Board
J. Comp. Math., No. 5, 29 (2011). Abstract
pdf
Full Article

Zhengfu Xu, Jinchao Xu, and Chi-Wang Shu
A High Order Adaptive Finite Element Method for Solving Nonlinear Hyperbolic Conservation Laws
J. Comp. Math., 29 (2011), pp. 491-500. Abstract
pdf
Full Article

Guoliang Xu, Ming Li, Ajay Gopinath, and Chandrajit L. Bajaj
Inversion of Electron Tomography Images Using L2-Gradient Flows ---- Computational Methods
J. Comp. Math., 29 (2011), pp. 501-525. Abstract
pdf
Full Article

Jianguo Xin, Nailong Guo, and Wei Cai
On the Construction of Well-Conditioned Hierarchical Bases for tetrahedral H(curl)-Conforming Nedelec Elements
J. Comp. Math., 29 (2011), pp. 526-542. Abstract
pdf
Full Article

Darko Volkov
A Numerical Boundary Eigenvalue Problem for Elastic Cracks in Free and Half Space
J. Comp. Math., 29 (2011), pp. 543-573. Abstract
pdf
Full Article

Dongfang Li and Chengjian Zhang
Superconvergence of a Dg Method for First-Order Linear Delay Differential Equations
J. Comp. Math., 29 (2011), pp. 574-588. Abstract
pdf
Full Article

Haifeng Niu and Danping Yang
Finite Element Analysis of Optimal Control Problem Governed by Stokes Equations with L2-Norm State-Constraints
J. Comp. Math., 29 (2011), pp. 589-604. Abstract
pdf
Full Article